| Catalog Number |
MZ5307 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero extension set was occluded.The following information was received by the initial reporter with the following verbatim it was reported by the customer that pump alarming occlusion when using the bd maxzero bifuse tubing.